# SDR USAA030209

- Difficulty date: September 22, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 48,518 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACKED 3 INCHES, BS 520 STRINGER 12 RT.  INSTALLED DOUBLER PER EA 77007.  (M)
